0
2013
Impact Factor

Evgeniya Chekina

Volokolamskoe sh. 4, Moscow, 125871 Russia
Moscow Aviation Institute

Publications:

Bardin B. S., Chekina E. A.
On the Constructive Algorithm for Stability Analysis of an Equilibrium Point of a Periodic Hamiltonian System with Two Degrees of Freedom in the Second-order Resonance Case
2017, vol. 22, no. 7, pp.  808-823
Abstract
This paper is concerned with a nonautonomous Hamiltonian system with two degrees of freedom whose Hamiltonian is a $2\pi$-periodic function of time and analytic in a neighborhood of an equilibrium point. It is assumed that the system exhibits a secondorder resonance, i. e., the system linearized in a neighborhood of the equilibrium point has a double multiplier equal to $−1$. The case of general position is considered when the monodromy matrix is not reduced to diagonal form and the equilibrium point is linearly unstable. In this case, a nonlinear analysis is required to draw conclusions on the stability (or instability) of the equilibrium point in the complete system.
In this paper, a constructive algorithm for a rigorous stability analysis of the equilibrium point of the above-mentioned system is presented. This algorithm has been developed on the basis of a method proposed in [1]. The main idea of this method is to construct and normalize a symplectic map generated by the phase flow of a Hamiltonian system.
It is shown that the normal form of the Hamiltonian function and the generating function of the corresponding symplectic map contain no third-degree terms. Explicit formulae are obtained which allow one to calculate the coefficients of the normal form of the Hamiltonian in terms of the coefficients of the generating function of a symplectic map.
The developed algorithm is applied to solve the problem of stability of resonant rotations of a symmetric satellite.
Keywords: Hamiltonian system, stability, symplectic map, normal form, resonant rotation, satellite
Citation: Bardin B. S., Chekina E. A.,  On the Constructive Algorithm for Stability Analysis of an Equilibrium Point of a Periodic Hamiltonian System with Two Degrees of Freedom in the Second-order Resonance Case, Regular and Chaotic Dynamics, 2017, vol. 22, no. 7, pp. 808-823
DOI:10.1134/S1560354717070048
Bardin B. S., Chekina E. A.
On the Stability of Resonant Rotation of a Symmetric Satellite in an Elliptical Orbit
2016, vol. 21, no. 4, pp.  377-389
Abstract
We deal with the stability problem of resonant rotation of a symmetric rigid body about its center of mass in an elliptical orbit. The resonant rotation is a planar motion such that the body completes one rotation in absolute space during two orbital revolutions of its center of mass. In [1–3] the stability analysis of the above resonant rotation with respect to planar perturbations has been performed in detail.
In this paper we study the stability of the resonant rotation in an extended formulation taking into account both planar and spatial perturbations. By analyzing linearized equations of perturbed motion, we found eccentricity intervals, where the resonant rotation is unstable. Outside of these intervals a nonlinear stability study has been performed and subintervals of formal stability and stability for most initial data have been found. In addition, the instability of the resonant rotation was established at several eccentricity values corresponding to the third and fourth order resonances.
Our study has also shown that in linear approximation the spatial perturbations have no effect on the stability of the resonant rotation, whereas in a nonlinear system they can lead to its instability at some resonant values of the eccentricity.
Keywords: Hamiltonian system, symplectic map, normal form, resonance, satellite, stability
Citation: Bardin B. S., Chekina E. A.,  On the Stability of Resonant Rotation of a Symmetric Satellite in an Elliptical Orbit, Regular and Chaotic Dynamics, 2016, vol. 21, no. 4, pp. 377-389
DOI:10.1134/S1560354716040018
Bardin B. S., Chekina E. A., Chekin A. M.
On the Stability of a Planar Resonant Rotation of a Satellite in an Elliptic Orbit
2015, vol. 20, no. 1, pp.  63-73
Abstract
We study the Lyapunov stability problem of the resonant rotation of a rigid body satellite about its center of mass in an elliptical orbit. The resonant rotation is a planar motion such that the satellite completes one rotation in absolute space during two orbital revolutions of its center of mass. The stability analysis of the above resonance rotation was started in [4, 6]. In the present paper, rigorous stability conclusions in the previously unstudied range of parameter values are obtained. In particular, new intervals of stability are found for eccentricity values close to 1. In addition, some special cases are studied where the stability analysis should take into account terms of degree not less than six in the expansion of the Hamiltonian of the perturbed motion. Using the technique described in [7, 8], explicit formulae are obtained, allowing one to verify the stability criterion of a time-periodic Hamiltonian system with one degree of freedom in the special cases mentioned.
Keywords: Hamiltonian system, symplectic map, normal form, resonance, satellite, stability
Citation: Bardin B. S., Chekina E. A., Chekin A. M.,  On the Stability of a Planar Resonant Rotation of a Satellite in an Elliptic Orbit, Regular and Chaotic Dynamics, 2015, vol. 20, no. 1, pp. 63-73
DOI:10.1134/S1560354715010050

Back to the list